Hangable graphs

Mateusz Miotk , Jerzy Topp

Abstract

n/a
Author Mateusz Miotk (FMPI / II)
Mateusz Miotk,,
- Institute of Informatics
, Jerzy Topp (FMPI / II)
Jerzy Topp,,
- Institute of Informatics
Journal seriesInternational Journal of Advances in Mathematics, ISSN , e-ISSN 2456-6098, (0 pkt)
Issue year2018
Vol2018
No4
Pages44-50
Publication size in sheets0.5
Keywords in Englishhangability, diameter, block graph
URL http://adv-math.com/wp-content/uploads/2018/07/ADV-201813-Hangable-graphs.pdf
Languageen angielski
Score (nominal)5
ScoreMinisterial score = 0.0, 17-07-2018, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 17-07-2018, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back